# SDR MDGA202501060001

- Difficulty date: November 22, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N489AM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK433
- Aircraft time: 6,688 hours, 6,067 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF AND GEAR UP SELECTION THE RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED. THE CREW CYCLED THE GEAR WITH THE SAME RESULT. THEY RETURNED TO THE DEPARTURE AIRPORT AND ON GEAR DOWN SELECTION HAD THREE GREEN INDICATED WITH NO RED UNSAFE LIGHT. THEY LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE JACKED THE AIRCRAFT AND CYCLE THE LANDING GEAR AND FOUND NO ANOMALIES. THEY CLEANED AND TESTED THE GEAR UPLOCK SWITCHED AND NO FAULTS WERE FOUND.
